MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION MONARCH SYSTEM; PERCUSSOR, POWERED-ELECTRIC

BAXTER HEALTHCARE CORPORATION MONARCH SYSTEM; PERCUSSOR, POWERED-ELECTRIC
Model Number PMACS1NA
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The baxter technical support found the power cord needed to be replaced.The monarch® system features eight pulmonary oscillating discs (pods) containing magnets, that are anatomically placed over the upper and lower lobes of the lungs.The pods oscillate and provide a targeted kinetic energy to the lungs.Airflow is generated to help thin and move mucus from the small airways to the large airways, where it can be coughed out or suctioned.A replacement power cord was sent to the customer.Based on this information, no further actions are required at this time.Although there was no reported injury with this event, if the report of a damaged power cord with exposed copper wires were to recur, it could potentially cause serious injury or death.Therefore baxter is reporting this event.
 
Event or Problem Description
On 22-jan-2026, a patient contacted technical service to report that monarch model 1000 acs - basic (product code pmacs1na, serial number (b)(6)), had power cord damaged with copper wire exposed.This occurred at home during patient use.There was no patient injury or death reported with this event.

Brand Name
MONARCH SYSTEM
Common Device Name
PERCUSSOR, POWERED-ELECTRIC
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM SINGAPORE
1 yishun avenue 7
singapore, north east 76892 3
SN   768923
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key24383832
Report Number3008145987-2026-00014
Device Sequence Number10622142
Product Code BYI
UDI-Device Identifier00887761977495
UDI-Public(01)00887761977495(11)170917
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K163378
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberPMACS1NA
Device Catalogue NumberPMACS1NA
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2026
Initial Report FDA Received Date02/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/17/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown